# SDR DALA2017012000521

- Difficulty date: January 19, 2017
- Submitted: January 20, 2017
- Operation: Air carrier
- Aircraft: N704X
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28163
- Aircraft time: 71,589 hours, 19,610 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bearing
- Condition: Seized
- Location: L4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR WILL NOT FULLY ARM TO DETENT.   FOUND BEARING ON UPPER FWD ARMING TORQUE TUBE SUPPORT SEIZED.  REPLACED THE BEARING IAW CMM 52-11-25.
